MathSciNet Relay Station
MathSciNet bibliographic data
MR460531 22D40 (28A65 22D12)
Ramsay, Arlan Nontransitive quasi-orbits in Mackey's analysis of group extensions. Acta Math. 137 (1976), no. 1, 17–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement